# SDR SWIA202157414

- Difficulty date: February 16, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-333 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 20L, BETWEEN FS 310.00 - 333.00   (C-CHECK RO 4/4/2021)    REMOVED AND REPLACED STRINGER 20L BETWEEN FS 310.00 - 333.00 IAW CRJ 700 SRM 51-42-06-001-001 A01. COMPLIED WITH SKYCARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
